Spaces of type W, growth of Hermite coefficients, Wigner distribution, and Bargmann transform

Research output: Contribution to journalArticleAcademicpeer-review

19 Citations (Scopus)

Abstract

No displayable abstract.
Original languageEnglish
Pages (from-to)368-390
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume152
Issue number2
DOIs
Publication statusPublished - 1990

Fingerprint Dive into the research topics of 'Spaces of type W, growth of Hermite coefficients, Wigner distribution, and Bargmann transform'. Together they form a unique fingerprint.

Cite this